MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MG-STN1
Medical Device Problem Codes Positioning Failure (1158); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since a serious injury resulted, this event is reportable per 21 cfr part 803.Additional information was requested, and case will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that despite planning implant placement with mguide, bone was missing.There was no primary-stability, and the implant was replaced by a shorter implant.

Brand Name
MGUIDE CASE, 1 SITE
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23942654
Report Number3007362683-2026-00001
Device Sequence Number10683603
Product Code NDP
UDI-Device Identifier07392532253140
UDI-Public07392532253140
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMG-STN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown